Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Albuquerque, NM

June 5, 2015Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2015, 3:05 PM MDT for Colfax County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2015, 3:05 PM MDT (21:05 UTC)
Expired
Jun 5, 2015, 3:23 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3762 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:52 AM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 5, 11:52 AM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 AM MDT FRI JUN 5 2015

.FIRE WEATHER UPDATE...
ABUNDANT MOISTURE WILL CONTINUE TO FLOW NORTHWARD AHEAD OF A
PACIFIC LOW. SCATTERED TO NUMEROUS SH/TS WILL DEVELOP AS THE DAY
PROGRESSES. IMPACTS ARE LIKELY AT ALL OF THE TERMINAL SITES. IT
DOESNT APPEAR MVFR CIGS/VIS WOULD OCCUR WITH THE ACTIVITY
ALTHOUGH CANT RULE IT OUT FOR A SHORT DURATION. OCCNL MTN TOP
OBSCD EXPECTED. GUSTY WINDS WOULD ALSO BE ASSOCIATED WITH SOME OF
THE ACTIVITY AND MOST LIKELY AT AEG/ABQ/SAF. SOME OF THE ACTIVITY
WILL LESSEN MID/LATE EVENING. THE BEST CHANCE OF OVERNIGHT
ACTIVITY WILL BE ACROSS THE FOUR CORNERS REGION.

50

&&

.PREV DISCUSSION...351 AM MDT FRI JUN 5 2015...
.SYNOPSIS...
MID AND HIGH LEVEL MOISTURE HAS CERTAINLY INCREASED DRAMATICALLY
AREAWIDE OVER THE PAST 18 HOURS...WHILE LOW LEVEL GULF MOISTURE
HAS EXPANDED WESTWARD TO COVER MUCH OF THE EAST HALF OF NEW
MEXICO. THIS WILL RESULT IN A GOOD CROP OF SHOWERS AND SCATTERED
MAINLY AFTERNOON STORMS ACROSS WEST CENTRAL AND NORTHWEST NEW
MEXICO AND...IN A CLOSE SECOND...THE EAST THIRD TO NEARLY HALF OF
THE STATE. PATTERN TO REPEAT SOMEWHAT SIMILARLY SATURDAY...THOUGH
FAR WEST OR SOUTHWEST SECTIONS MAY SEE A LITTLE LESS COVERAGE AND
CENTRAL SECTIONS JUST MAYBE A BIT MORE. THEREAFTER SOME DRYING
LOOKING MORE LIKELY TO INVADE FROM THE WEST LOWERING CHANCES
ACROSS THE WEST HALF SIGNIFICANTLY AND TO A LESSER DEGREE ACROSS
THE EAST SUNDAY AND MONDAY. THE PATTERN MAY FAVOR SOME SLIGHT TO
MODERATE INCREASE IN CHANCES WEST AND CENTRAL MIDWEEK NEXT WEEK.

&&

.DISCUSSION...
TODAY BRINGS A MAJOR UPTICK IN MOISTURE ACROSS THE STATE...TOP
DOWN MOISTENING HAS OCCURRED MAINLY WEST HALF WITH BOTH LOWER AND
HIGHER LVL MOISTURE HAVING INCREASED ACROSS THE EAST. SATELLITE
IMAGERY SUGGESTS THAT ALREADY A DECENT AMOUNT OF THIS HIGHER LVL
MOISTURE SEEMS TO BE BEING PULLED FROM BLANCA. THE RESULT SHOULD
BE A GOOD CROP OF SHOWERS AND SCATTERED MAINLY AFTERNOON STORMS
ACROSS WEST CENTRAL AND NORTHWEST NEW MEXICO AND ALMOST AS
WIDESPREAD ACROSS MUCH OF THE EAST. UPPER LEVEL LOW TO THE WEST
WILL SLIDE A BIT EASTWARD...THUS THE FOCUS FOR STORMS ON SATURDAY
SHOULD BE MORE ACROSS NORTHERN MTNS AND NEAR TO A LITTLE WAYS EAST
OF THE CENTRAL MTN CHAIN. THIS SHOULD FAVOR THE RIO GRANDE VALLEY
A LITTLE MORE SO THAN TODAY...BUT LIKELY NOT SOLID COVERAGE OF
DECENT AMTS. PWATS INCREASING QUITE A BIT TODAY INTO SAT. THUS...
AREAS OF HEAVY RAIN AND PERHAPS SOME LOCALIZED...GENERALLY
MINOR...FLOODING WILL BE POSSIBLE EACH DAY...TODAY ACROSS ROUGHLY
NW THIRD AND BETWEEN EAST SLOPES OF CENTRAL MTN CHAIN AND THE
WESTERNMOST COUNTIES OF THE EASTERN PLAINS.

SOME DRYING LOOKING INCREASINGLY LIKELY TO INVADE FROM THE WEST
LOWERING CHANCES ACROSS THE WEST HALF SIGNIFICANTLY AND TO A
LESSER DEGREE ACROSS THE EAST SUN AND MON. EARLY TO MID WEEK
ACTIVITY WILL DEPEND LARGELY ON THE ON THE TRACK OF HURRICANE
BLANCA REMNANTS. BUILDING RIDGE ALOFT ACROSS NM ON S AND SE MAY
PUSH ITS MOISTURE FARTHER WEST AND SLOW DOWN ITS NORTHWARD ADVANCE
SOMEWHAT...AS WELL AS ALLOWING IT MORE TIME TO RAIN ITSELF OUT
BEFORE GETTING INTO NM...IF INDEED IT DOES AT ALL. STILL THIS MAY
STILL FAVOR SOME SLIGHT TO MODERATE INCREASE IN CHANCES WEST AND
CENTRAL MIDWEEK NEXT WEEK. 43

&&

.FIRE WEATHER...
TOP DOWN MOISTURE IS INCREASING OVER CENTRAL AND
WESTERN NM THIS MORNING AS PART OF THE REMNANT MOISTURE TAP FROM
FORMER HURRICANE ANDRES SLIDES THROUGH NORTHERN MEXICO. HUMIDITY
RECOVERIES ARE STILL POOR IN THE RIO GRANDE VALLEY WHERE MOISTURE
ADVECTION HAS STRUGGLED TO TAKE PLACE. THAT WILL CHANGE THROUGH THE
DAY AS SHOWERS AND STORMS SLIDE EAST INTO THE AREA. ANOTHER ROUND OF
STRONG STORMS IS POSSIBLE OVER THE EASTERN PLAINS WITH HEAVY WETTING
FOOTPRINTS. BY TONIGHT RECOVERIES WILL TREND SIGNIFICANTLY HIGHER
FOR ALL AREAS THAN HAS BEEN THE CASE THE PAST SEVERAL DAYS.

SATURDAY WILL FEATURE THE BEST MOISTURE AND INSTABILITY FOR CENTRAL
AND WESTERN NM SO WETTING RAINS ARE LIKELY...PARTICULARLY WITHIN THE
HIGH TERRAIN. A FEW MOUNTAIN AREAS MAY PICK UP NEAR 1 INCH OF RAIN.
GUIDANCE CONTINUES TO TREND TOWARD A PRONOUNCED DRY SLOT ADVANCING
EASTWARD INTO WESTERN NM SUNDAY BEHIND THE REMNANT MOISTURE. MIN RH
VALUES ARE FORECAST BLW 20 PCT MOST AREAS SUNDAY WEST OF THE DIVIDE
AND WINDS BREEZY IN THE AFTERNOON. FOCUS FOR WETTING RAINFALL WILL
AGAIN SHIFT BACK TO THE EAST.

A COMPLEX WEATHER PATTERN IS BECOMING MORE EVIDENT THROUGH MUCH OF
NEXT WEEK. THE UPPER HIGH BUILDING OVER TEXAS APPEARS TO SHIFT THE
REMNANTS OF HURRICANE BLANCA INTO NORTHWEST MEXICO MONDAY THEN INTO
ARIZONA TUESDAY. DRY AIR WRAPS AROUND THE REMNANT MOISTURE INTO MUCH
OF NORTHERN NM AND FORCES A BIG DOWNTICK IN SHOWER AND THUNDERSTORM
COVERAGE. BY WEDNESDAY THE REMNANT CIRCULATION FINALLY EJECTS EAST
AND TRENDS STORM COVERAGE UP OVER NM THROUGH THURSDAY. ANY SLIGHT
CHANGE IN THE POSITION OF SEVERAL FEATURES COULD REALLY ALTER HOW
MUCH WETTING RAINFALL IS RECEIVED THROUGH NEXT WEEK. NONETHELESS...
THERE STILL APPEARS TO BE NO SUBSTANTIAL FIRE GROWING PATTERN IN
STORE FOR THE AREA. GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 5, 6:12 AM MDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 AM MDT FRI JUN 5 2015

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
612 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
EAST CENTRAL AND NORTHEAST NEW MEXICO MAINLY NEAR AND EAST OF A
LINE FROM RATON TO SANTA ROSA FROM MID AFTERNOON THROUGH MID
EVENING. THE MAIN THREATS SHOULD BE STRONG GUSTY WINDS AND
LARGE HAIL. ALSO...A STRONG STORM OR TWO IS POSSIBLE IN FAR
NORTHWEST NEW MEXICO WITH SMALL HAIL AND GUSTY WINDS THE MAIN
RISKS.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON
INTO THE EVENING...ESPECIALLY ACROSS EAST CENTRAL AND NORTHEAST
NEW MEXICO...PRIMARILY WEST OF A LINE FROM CLAYTON TO MELROSE
TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS
MOST OF NORTH AND CENTRAL NEW MEXICO SATURDAY AFTERNOON AND
EVENING...ALSO THE EAST HALF OF NEW MEXICO SUNDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL AGAIN BE STRONG WINDS AND HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY...SATURDAY AND SUNDAY
AFTERNOON AND EVENING FOR MAINLY THE EAST HALF OF NEW MEXICO FOR
MAINLY THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM WINDS.

43

In the hours before

Local storm report, Jun 5, 9:46 AM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 AM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     ROSEBUD                 35.84N 103.44W
06/04/2015                   HARDING            NM   PUBLIC

&&

EVENT NUMBER ABQ1502253

RJOJOLA
Special weather statement, Jun 5, 1:43 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT FRI JUN 5 2015

NMZ526-052015-
SOUTH CENTRAL MOUNTAINS-
143 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 215
PM MDT...

AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SMOKEY BEAR HISTORICAL PARK...OR 17 MILES
NORTHEAST OF RUIDOSO...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPITAN...SMOKEY BEAR HISTORICAL PARK...ENCINOSO...FORT STANTON AND
ANGUS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3352 10568 3379 10565 3375 10546 3373 10546
      3373 10543 3371 10542 3372 10540 3374 10539
      3373 10536 3371 10536 3370 10532 3347 10547
TIME...MOT...LOC 1942Z 194DEG 12KT 3357 10556

34
Special weather statement, Jun 5, 2:20 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT FRI JUN 5 2015

NMZ528-052100-
FAR NORTHEAST HIGHLANDS-
220 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLFAX COUNTY...

AT 219 PM MDT...A STRONG THUNDERSTORM WAS NEAR MAXWELL...OR 12 MILES
NORTH OF SPRINGER...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAXWELL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 434.

OTHER LOCATIONS IN THE WARNING INCLUDE MAXWELL NATIONAL WILDLIFE
REFUGE.

LAT...LON 3649 10441 3645 10468 3657 10475 3673 10460
      3674 10457 3674 10455
TIME...MOT...LOC 2019Z 219DEG 15KT 3655 10464

50
Special weather statement, Jun 5, 2:47 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT FRI JUN 5 2015

NMZ529-052130-
NORTHEAST HIGHLANDS-
247 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SAN MIGUEL
COUNTY...

AT 247 PM MDT...A STRONG THUNDERSTORM WAS OVER RIBERA...OR 17 MILES
SOUTHWEST OF LAS VEGAS...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIBERA...TECOLOTE...OJITOS FRIOS AND CHAPELLE.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 321 AND 338.

LAT...LON 3530 10518 3531 10548 3540 10550 3547 10544
      3544 10541 3544 10537 3547 10537 3549 10540
      3551 10540 3553 10536 3556 10535 3558 10531
      3558 10529
TIME...MOT...LOC 2047Z 239DEG 14KT 3539 10541

50
Special weather statement, Jun 5, 2:56 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT FRI JUN 5 2015

NMZ539-540-052130-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
256 PM MDT FRI JUN 5 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LINCOLN COUNTY...

AT 256 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF TINNIE...
OR 24 MILES EAST OF RUIDOSO...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PICACHO...TINNIE AND SUNSET.

LAT...LON 3307 10532 3333 10532 3348 10506 3309 10497
TIME...MOT...LOC 2056Z 264DEG 21KT 3323 10528

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:07 PM MDTSpecial Weather StatementABQQuay23 min
Jun 4, 6:26 PM MDTSpecial Weather StatementABQCurry34 min
Jun 4, 6:55 PM MDTSpecial Weather StatementABQChaves35 min
Jun 4, 7:14 PM MDTSevere Thunderstorm WarningABQChaves9 min
Jun 4, 8:39 PM MDTSevere Thunderstorm WarningABQDe Baca51 min
Jun 4, 8:40 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt50 min
Jun 4, 8:42 PM MDTSpecial Weather StatementABQCurry33 min
Jun 4, 8:49 PM MDTSpecial Weather StatementABQ26 min
Jun 4, 9:12 PM MDTSevere Thunderstorm WarningABQDe Baca48 min
Jun 4, 9:18 PM MDTAreal Flood AdvisoryABQDe Baca, Quay, Roosevelt3 hr
Jun 4, 9:45 PM MDTSpecial Weather StatementABQQuay30 min
Jun 5, 1:43 PM MDTSpecial Weather StatementABQLincoln32 min
Jun 5, 1:47 PM MDTSevere Thunderstorm WarningABQLincoln23 min
Jun 5, 2:20 PM MDTSpecial Weather StatementABQColfax40 min
Jun 5, 2:24 PM MDTSevere Thunderstorm WarningABQColfax51 min
Jun 5, 2:47 PM MDTSpecial Weather StatementABQSan Miguel43 min
Jun 5, 2:56 PM MDTSpecial Weather StatementABQ34 min
Jun 5, 3:03 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln42 min
Jun 5, 3:42 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln25 min
Jun 5, 4:17 PM MDTSevere Thunderstorm WarningABQUnion43 min
Jun 5, 4:20 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 5, 4:22 PM MDTSpecial Weather StatementABQChaves38 min
Jun 5, 4:26 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 5, 4:39 PM MDTSevere Thunderstorm WarningABQChaves40 min
Jun 5, 4:49 PM MDTSpecial Weather StatementABQQuay26 min
Jun 5, 4:52 PM MDTSpecial Weather StatementABQHarding38 min
Jun 5, 5:05 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jun 5, 5:15 PM MDTSpecial Weather StatementABQChaves30 min
Jun 5, 5:20 PM MDTSpecial Weather StatementABQHarding25 min
Jun 5, 5:23 PM MDTSpecial Weather StatementABQCibola37 min
Jun 5, 5:25 PM MDTSpecial Weather StatementABQDe Baca35 min
Jun 5, 5:44 PM MDTSpecial Weather StatementABQUnion31 min
Jun 5, 5:47 PM MDTSpecial Weather StatementABQCibola28 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.